# SDR DALA2024060405791

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,893 hours, 21,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE LIGHT WILL NOT ILLUMINATE WITH DOOR ARMED.   FWD TO MEL 52-11-01. PLACARD/STICKER INSTALLED (6024512)
